Please use this identifier to cite or link to this item:
Title: Groups with context-free reduced word problem
Authors: Parkes, DW
Thomas, RM
First Published: Jul-2002
Citation: COMMUNICATIONS IN ALGEBRA, 2002, 30 (7), pp. 3143-3156
DOI Link: 10.1081/AGB-120004481
ISSN: 0092-7872
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.